# SDR DALA2020022101304

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-OPEN HOLE HFEC INSPECTION FOUND 01 EA CRACK AT ABOUT 5 O'CLOCK POSITION (LOOKING FROM I/B )ON THE LOWER OF THE THREE FASTENER HOLES IN THE LH STA955 FAIL SAFE STRAP AS MARK LOG-PAGE UPDATED THE CRACK AT ABOUT 5 O'CLOCK POSITION (LOOKING FROM I/B )ON THE LOWER OF THE THREE FASTENER HOLE IN THE LH STA955 FAIL SAFE STRAP REPAIRED AS PER W/C 5312-01170-10A-02. (1498599)
